Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have kidney stone. Taking medicine. Getting stomach ache and back pain. Looking for proper diagnosis

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
Dear Sir
Any Urologist online now? I require help

I am facing with Kidney Stones ( 2 stones with 5 mm) and I am taking medication = but still I am getting Stomach ache and back pain.

Can you suggest a good medication and getting little problem in Urinals.
Posted Sat, 3 Nov 2012 in Kidney Conditions
Answered by Dr. Rajiv K Khandelwal 2 hours later

Thank you for your query.

I can understand your agony with pain but it shall be kind of you to let us know the following:
1. On which side are the stones and in which area of abdomen and back do you get pain?
2. What investigations have been carried out and what are the results?
3. What medications are you taking?
4. What is the opinion of the treating doctors on the future course of action for the stones? Have they advised some procedure for removal of the stones?
The answers to the above questions shall assist us in giving a better advice. You can use the facility of uploading the reports in the query for us to review them.

You can take tab. diclofenac 1 tab. three times a day with meals. It should give you relief in renal colic and back pain.

I hope I have answered the query to your satisfaction. Please feel free to revert back for any clarifications.

Wishing you all the best..


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor